# SDR UPS99830870

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV STA 8 TO 70 FINGER DOUBLER RT SIDE HAS CORROSION.  REMOVED AND REPLACED FINGER DOUBLER IAW DC8 SRM 51-1-21, 53-3-1.
